Reaction to steroid injection - fever and swelling

Discussion in 'Steroid Forum' started by nelson860, Nov 20, 2009.

  1. #1
    nelson860

    nelson860 Junior Member

    ok so my friend injected test into his thigh and ass once on tuesday night and the second time on wednesday morning. he can not walk now, he says his leg feels swollen can not bend it and when he stands up can feel the blood shoot right down his leg. he has a red lump on his hip but most of the pain is coming from his upper thighs. this is his first time using the self injection route. plus he has a fever of 101.7. does any one has any advise. oh yea and what is the life of test in the body, see my friend is also in the military
     
  2. #2
    Millard Baker

    Millard Baker Member

    It sounds like it could be an allergic reaction to benzyl alcohol. Some people react strongly to high concentrations of BA used in high-dose steroid products and/or steroids from underground labs.

    The risk of infection should also be noted as possibility.
     
  3. #3
    Sgt.Jarhead

    Sgt.Jarhead Member

    ^^^this.

    it wont show up unless they are testing for steroids. which they wont unless the CO has a legit reason to do so. And even then he wont test the entire group he will only have a steroid test for that one person.... too expensive, and steroids do no effect job performance negatively but actually enhance ur abilities so basically they just test your common drugs.







     
  4. #4
    TrainHard

    TrainHard Active Member

    It sounds to me like an infection, fever, swelling. classic signs of either the flu or an abcess.

    Does he have symptoms of the Flu? If that is the case, he can just go to the dr. say he's getting an abcess and needs meds, usually broad spectrum anti-biotic is what they prescribe. They won't do any tests, just check the area and write the script.

    Has he ever used stuff from this lab before? The gear could be fine too, it could have been all his fault, bad inj technique, sterile issues. Number of things.
     
  5. #5
    nelson860

    nelson860 Junior Member

    he is my room mate. i looked at his leg and it is swelling, and where his second injection was is red and raised from the skin, kinda looks like a huge redish spider bite. his first injection was done right into the center of his thigh. i told him that was wrong but could that also be a reason for all the pain and swelling.. and if he went to the hospital to get looked at being military what does he say. i mean could a doctor think it was caused by an injection! pluse does he need medical treatment for this or is it just a lesson learned and will heal up! (RISKS)
     
  6. #6
    TrainHard

    TrainHard Active Member

    Maybe do a quick google search on abcess. Do a image search for abcess, or inj abcess and let us know if those look like what he has.

    Side note, if its treated now with antibiotics then he'll be good to go. Now I was not military at the time, but went to the walk in clinic, told the dr my symptons and area, he wrote the script and I never went back.
     
  7. #7
    Live2win

    Live2win Junior Member

    Im in the military dont worry about it staying in your system like the other guy said they have to be testing for steriods specifically so he is good there. but the swelling and stiffness plus a fever that sounds like and infection, a bad one. is there redness where the swelling is?
     
  8. #8
    dennis

    dennis Member

    I would not waste anymore time if you believe this to be a true infection.Get him to a private sector doc.Tell him you injected b12...
     
  9. #9
    bigbench

    bigbench Member

    Ditto on this! If he gets treatment fast enough it might be something as easy as a course of oral antibiotics, but if he waits and it gets worse, it could be a nice draining in his future
     
  10. #10
    nelson860

    nelson860 Junior Member

    yea tomorrow (tuesday) night will be one week since his first injection, and he cant walk up the stairs with out the help of the railing. he still has fevers that run from 99-102 but random sometimes he says it reads normal. anyways, thank you all for the advise! this site is great, and i look forward to using it again as a guide for ME in the very near feauture! as for my friend, i could only hope he learned an important lesson, know what you are doing first before you stick your self!!! BEING THAT HE IS MILITARY, IS IT LEGAL FOR HIM TO INJECT b-12?
     
  11. #11
    nelson860

    nelson860 Junior Member

    UPDATE OF the infection

    Hello again, i took him to the hospital and they admitted him for the night just to be safe. He was honest to the doc. they told him he injected a dose of BA that was too high for his body and his gear might have not been so clearn. this morning they released him, and gave him 10 days of antibiotics. WE WOULD BOTH LIKE TO SAY THANK YOU TO EVERY ONE WHO GAVE US SOME MUCH NEEDED ADVISE. this was a great lesson for the both of us, and much good has come out of this. i have spent so many hours this week reading different posts and blogs researching and so on! GREAT WEB SITE GREAT INFO, LOL EXCEPT FOR THE SMUCK TRYING TO BUY GEAR USING HIS E-MAIL ADDRESS!! (LOL AND I THOUGHT WE WERE THE NEW GUYS!!)
     
  12. #12
    Millard Baker

    Millard Baker Member

    Re: UPDATE OF the infection

    That is good news!

    The precautionary warning about steroid-related infections from the MESO writer currently known as "Hypertrophy" may be of interest to others:

     
  13. #13
    nelson860

    nelson860 Junior Member

    So much good info bro, thanks
     
  14. #14
    Sgt.Jarhead

    Sgt.Jarhead Member

    Good to hearr, always be honest with the doc!... they dont give a f#@k what you do they are just there to solve the problem and move on to the next patient.

    take care, and be safe.
     
  15. #15
    dennis

    dennis Member

    B12 is not illegal.I would never tell a doc I injected steroids or any illegal drug for that matter for fear of it being put into a permanent record or folder that the insurance company could see.If I had an infection I would say it was from self induced inject of b12..for all he knows the infection would be from dirty inject technique.If the infection was from the gear he would not necesarily have to know that..he would just need to treat the infection.Your friend waited entirely too long to go see the doc.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.